AMS eContent Search Results
Matches for: msc=(35D05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Michael G. Crandall, Hitoshi Ishii and Pierre-Louis Lions. User's guide to viscosity solutions of second order partial differential equations . Bull. Amer. Math. Soc. 27 (1992) 1-67. MR 1118699.
Abstract, references, and article information   
View Article: PDF

[2] J. F. Colombeau. Multiplication of distributions. Bull. Amer. Math. Soc. 23 (1990) 251-268. MR 1028141.
Abstract, references, and article information   
View Article: PDF

[3] Eric Bedford and B. A. Taylor. The Dirichlet problem for a complex Monge-Ampere equation. Bull. Amer. Math. Soc. 82 (1976) 102-104. MR 0393574.
Abstract, references, and article information   
View Article: PDF

[4] Neil Eklund. Generalized super-parabolic functions. Bull. Amer. Math. Soc. 80 (1974) 343-345. MR 0348270.
Abstract, references, and article information   
View Article: PDF

[5] Jeffrey Rauch. Kreiss' mixed problems with nonzero initial data. Bull. Amer. Math. Soc. 77 (1971) 1031-1033. MR 0284710.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1